# SDR 97FDEA00437

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Anti-Ice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

97-0132 LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED AT FLIGHT LEVEL 250, AFTER TURNING OFF NR 2 BLEED VALVE, LIGHT EXTINGUISHED WITHIN 2 MINUTES.  NR 1 AND NR 3 BLEED VALVE WERE OPEN WITH BOTH PACKS ON.  CHECKED LOWER AFT BODY LOOPS IN AFT STAIRS, NR 2 ENGINE AREA, RAN ALL ENGINES.  FOUND TWO CLAMPS LEAKING NR 3 THERMAL ANTI-ICE LINE BELOW LOOP.  RETORQUED CLAMPS.  LEAK STOPPED.  OK FOR SERVICE.
